# SDR AALA20120420005

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOOTH DENT AT AFT CARGO DOOR UPPER AFT CORNER.  REMOVED AND REPLACED SKIN PER ESO 60651.
